# SDR DALA2023020600888

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2610414) DURING INSPECTION FOUND CORROSION AT FLOOR STRUCTURE SUPPORTS LBL 13 BTW STA.294.5 AND STA.303.9 CPAX (W1). INTERCOSTAL LBL 13 BTW STA.294.5 AND STA.303.9 CPAX (W1) WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
